About this Journal Submit a Manuscript Table of Contents
Journal of Applied Mathematics
Volume 2012 (2012), Article ID 592104, 22 pages
http://dx.doi.org/10.1155/2012/592104
Research Article

Travel Demand-Based Assignment Model for Multimodal and Multiuser Transportation System

MOE Key Laboratory for Urban Transportation Complex Systems Theory and Technology, Beijing Jiaotong University, Beijing 100044, China

Received 19 July 2012; Accepted 27 October 2012

Academic Editor: Xue-Xiang Huang

Copyright © 2012 Bingfeng Si et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Bingfeng Si, Xuedong Yan, Hunjun Sun, Xiaobao Yang, and Ziyou Gao, “Travel Demand-Based Assignment Model for Multimodal and Multiuser Transportation System,” Journal of Applied Mathematics, vol. 2012, Article ID 592104, 22 pages, 2012. doi:10.1155/2012/592104